# SDR IPXA2017030114571

- Difficulty date: January 30, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 72,255 hours, 11,912 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: NRC6762502
- Part serial: WAE044
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LARGE AREA OF DELAMINATION ON LOWER SURFACE OF RT INBD FLAP VANE.  REMOVED AND REPLACED THE FLAP VANE IAW AMM 27-50-22.
